Kodai Mathematical Journal

Infinitesimal variations of invariant submanifolds of a Sasakian manifold

Kentaro Yano, U-Hang Ki, and Jin Suk Pak

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 219-236.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035542

Digital Object Identifier
doi:10.2996/kmj/1138035542

Mathematical Reviews number (MathSciNet)
MR0508740

Zentralblatt MATH identifier
0404.53042

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Yano, Kentaro; Ki, U-Hang; Pak, Jin Suk. Infinitesimal variations of invariant submanifolds of a Sasakian manifold. Kodai Math. J. 1 (1978), no. 2, 219--236. doi:10.2996/kmj/1138035542. https://projecteuclid.org/euclid.kmj/1138035542


Export citation

References

  • [1] S. TACHIBANA, On the isometric deformation vector of complex hypersurface, to appear.
  • [2] K. YANO, Differential geometry on complex and almost complex spaces, Pergamon Press, (1965).
  • [3] K. YANO, Infinitesimal variations of submanifolds, Kdai Math. J., 1 (1978), 30-44.
  • [4] K. YANO and S. TACHIBANA, Sur les deformations complexes isometriques des hypersurfaces complexes, C. R. Acad. Sci. Paris, 282 (1976), 1003-1005.
  • [5] K. YANO, U-HANG KI and M. OKUMURA, Infinitesimal variations of invariant submanifolds of a Kaehlean manifold, Kdai Math. J., 1 (1978), 89-100.